# SDR SWAA2014030525761

- Difficulty date: February 25, 2014
- Submitted: March 5, 2014
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 72,008 hours, 68,033 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545805
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME OUTER CHORD WEB CRACKED AT BS 348.2, STRINGER 16L.  REPAIRED WEB IAW ER & EA.
